# SDR CA971015066

- Difficulty date: October 6, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 3,047 hours
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Cap
- Part number: 355A75124400
- Condition: Faulty
- Location: Hyd System
- Part time: 2,213 hours
- Component: Hydraulic Tank, Eveready, 350A75103500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID WAS MILKY IN APPEARANCE.  LATER DISCOVERED THAT WATER/CONDENSATION WAS ENTERING THROUGH THE VENT HOLES IN THE HYD FLUID RESERVOIR FILLER CAP.  REPORT WAS SUBMITTED TO MANUFACTURER.
